Preview

Chebyshevskii Sbornik

Advanced search

Александр Александрович Фомин (к 70-летию со дня рождения)

https://doi.org/10.22405/2226-8383-2019-20-2-580-583

About the Authors

Владимир Чубариков

Russian Federation


Николай Добровольский

Russian Federation


В. Артамонов

Russian Federation


А. Михалев

Russian Federation


В. Латышев

Russian Federation


Ю. Нестеренко

Russian Federation


А. Белов

Russian Federation


А. Гришин

Russian Federation


Е. Компанцева

Russian Federation


А. Царев

Russian Federation


Е. Деза

Russian Federation


П. Крылов

Russian Federation


А. Туганбаев

Russian Federation


References

1. А. А. Фомин, Тензорное произведение абелевых групп без кручения // Сиб. матем. журн. – 1975. – Т. 16, № 4. – С. 869-878.

2. А. А. Фомин, Абелевы группы со свободными подгруппами бесконечного индекса и их кольца эндоморфизмов // Матем. заметки. – 1984. – Т. 36, № 2. – С. 179-187.

3. А. А. Фомин, Сервантно свободные группы // Абелевы группы и модули. – Томск, 1986. –С. 145-164.

4. А. А. Фомин, Абелевы группы с одним ????-адическим соотношением // Алгебра и логика. – 1989. – Т. 28, № 1. – С. 83-104.

5. А. А. Фомин, Абелевы группы без кручения ранга 3 // Матем. сб. – 1989. – Т. 180, № 9. – С. 1155-1170.

6. A. A. Fomin, The category of quasi-homomorphisms of Abelian torsion-free groups of finite rank // Proc. of the Internat. Conf. on Algebra Dedicated to the Memory of A.I. Mal’cev. Pt. 1. – Providence: Amer. Math. Soc., 1992. – (Contemp. Math.; Vol. 131). – P. 91-111.

7. A. A. Fomin, W. J. Wickless, Quotient divisible Abelian groups // Proc. Amer. Math. Soc. – 1998. – Vol. 126, no. 1. – P. 45-52.

8. R. Beaumont, R. Pierce. Torsion free rings // Illinois J. Math. – 1961. – Vol. 5. – P. 61-98.

9. А. А. Фомин, К теории факторно делимых групп. I // Фундамент. и прикл. матем. – 2011/2012. – Т. 17, вып. 8. – С. 153-167.

10. А. А. Фомин, К теории факторно делимых групп. II // Фундамент. и прикл. матем. – 2015. – Т. 20, вып. 5. – С. 157–196

11. A. A. Fomin, Some mixed Abelian groups as modules over the ring of pseudo-rational numbers // Abelian Groups and Modules. Int. Conf. in Dublin, August 10–14, 1998. – Basel: Birkhauser, 1999. – (Trends Math.). – P. 87–100.

12. A. A. Fomin, Finitely presented modules over the ring of universal numbers // Abelian Group Theory and Related Topics. Conf. on Abelian Groups. August 1–7, 1993. Oberwolfach, Germany. – Providence: Amer. Math. Soc., 1994. – (Contemp. Math.; Vol. 171). – P. 109-120.

13. А. А. Фомин, Числовые кольца и модули над ними. – М.: МПГУ, Прометей, 2013.

14. L. Fuchs, Abelian groups. – Springer, Switzerland, 2015.

15. Александр Александрович Фомин. К 65-летию со дня рождения // Фундамент. и прикл. матем. – 2015. – Т. 20, вып. 5. – С. 3-9.

16. A. A. Fomin, Abelian groups in Russia // Rocky Mountain J. Math. – 2002. – Vol. 32, no. 4. – P. 1161–1180.


Review

For citations:


 ,  ,  ,  ,  ,  ,  ,  ,  ,  ,  ,  ,   . Chebyshevskii Sbornik. 2019;20(2):580-583. (In Russ.) https://doi.org/10.22405/2226-8383-2019-20-2-580-583

Views: 484


Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 License.


ISSN 2226-8383 (Print)